English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Two-dimensional electron magnetohydrodynamic turbulence

Biskamp, D., Schwarz, E., & Drake, J. F. (1996). Two-dimensional electron magnetohydrodynamic turbulence. Physical Review Letters, 76(8), 1264-1267. doi:10.1103/PhysRevLett.76.1264.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-8D7E-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-8D7F-8
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Biskamp, D.1, Author              
Schwarz, E.1, Author              
Drake, J. F., Author
Affiliations:
1Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1996
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 76 (8) Sequence Number: - Start / End Page: 1264 - 1267 Identifier: -